# SDR 97ZZZX247

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N355AL
- Make and model: Bell 206L-3
- Aircraft serial: 51444
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Lever Assy
- Part number: 206010335001
- Condition: Worn
- Location: Pylon
- Component: 206010350021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION FOUND BEARINGS AND SPACERS WORN BEYOND LIMITS.  PARTS REQUIRING REPLACEMENT:  4 EACH 206-010-338-001 SPACERS, 4 EACH 206-010-337-001 BEARINGS, 2 EACH NAS6605DC64 BOLTS.  NORMAL USE CAUSES PARTS TO WEAR OUT TOO SOON.  WORN PARTS TT 285.1 HOURS.
